# SDR USAA2013020400026

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 45,705 hours, 16,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 26 A/C LEFT EMERGENCY ESCAPE PATH LIGHT CLEAR COVER MISSING.  MAINTENANCE REPLACED MISSING LENS COVER AT 26 A/C LEFT.
